Posted by jane d on September 17, 2002, at 21:40:09
In reply to Re: LEXAPRO, posted by Mystia on September 15, 2002, at 12:03:34
> I just started taking Lexapro on 9-13-02, after stopping Paxil on my own about a month ago. I suffer from severe migraines and I have had them every time after taking the Lexapro (I usually only have 1-2 migraines/week). Anyone had similar problems? Also does anyone know anything you shouldn't take (esp. herbs) while taking Lexapro?
I'm afraid I don't have any specific information for you but if it were me I would stop the Lexapro now. If you don't want to do that at least call your doctor. It's true, as another poster stated, that Paxil can have long lasting withdrawal effects but it seems unlikely that those effects would start a month later, just coincidentally after you started another drug, and that it would occur every time you took that new drug. It's far more likely that you are reacting to the Lexapro. The fact that a side effect is not reported in the initial trials does not mean it won't occur.